ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Tree Pattern Matching to Subset Matching in Linear Time

Cole, Richard and Hariharan, Ramesh (2003) Tree Pattern Matching to Subset Matching in Linear Time. In: SIAM Journal on Computing, 32 (4). pp. 1056-1066.


Download (161kB)


In this paper, we show an O(n+m) time Turing reduction from the tree pattern matching problem to another problem called the subset matching problem. Subsequent works have given efficient deterministic and randomized algorithms for the subset matching problem. Together, these works yield an O(nlog2 m+m) time deterministic algorithm and an O(n log n+m) time Monte Carlo algorithm for the tree pattern matching problem.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Society for Industrial and Applied Mathematics
Keywords: tree pattern matching;subset matching
Department/Centre: Division of Electrical Sciences > Computer Science & Automation
Depositing User: Sandhya Jagirdar
Date Deposited: 08 Jun 2004
Last Modified: 19 Sep 2010 04:12
URI: http://eprints.iisc.ac.in/id/eprint/308

Actions (login required)

View Item View Item